Viewing 1 post (of 1 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi, I will make this story short…I am 4 and a half years post rai..and now on synthyroid… My late father had graves and has his removed..my sister has graves and had rai now on syntrhoid… my late mom had thryoid nodules… and my aunt has graves, and i dont know down the line who else in the family. My dad also had fibromyalgia and my sister has osteoarthritis..as well.

      6 years ago i got sick with graves and nearly died. I was put on tapazole and inderal and stayed that way on different doses for a year and a half…. i had 3 doses of rai until they finally burnt out my thryoid and was put on 75 mg, then 100 mg and now 112 mg of synthroid.

      i have graves eye disease and had 20 sessions of radiation on my eyes and 2 surgeries to correct double vision in my right eye and now wear a prism in my right eye glass lens to correct the double vision that was left. i also took prednisone for 8 months for my eyes cause they were bulging out of the sockets… and I was bursting blood vessels all the time in my eyes

      i also have extrasystoles, which is an extra heartbeat, and my cardiologist who deals with my blood pressure told me this is a left over from my graves. it cause me to be dizzy and light headed. and i never know when i will get these extra heartbeats which feels like a spasm or an electric shock.

      I have not felt the same since I got graves.
      I have always had anxiety and to present day take meds for it… when i got sick with graves the anxiety got worse and now after 6 years it is much worse.

      i am on hormone replacement patch for perimenopause and when i went on that i had to have my syntrhoid raised 2 months after i started the HRT.

      I complained of aches and pains and a multitude of problems after going on syntrhoid and after the rai and i finally found a doctor
      who told me it was fibromyalgia.. which is not only fatigue and pain but many many other symptons too long to go into here.
      like i said i have not felt the same since i got graves.
      I am not saying this will happen to everyone, but i was the unlucky one.
      When they tell us our blood tests come back normal and you still feel ill… it has to be something!!!!!!!!!!!!!! and it has to have a name!!!!!!!!!!!!!!!
      i took matters into my own hands finally and said i will find out what this is and i wont stop till i get a name for it and an answer…

      I could go on and on….. but i think you get the picture…..
      I know in my heart that one little pill does not fix what is in the body… and we complain and unless the doctor pursues it further you will never know…

      oh by the wasy i put on 20 lbs in the last 4 and a half years and no matter what i do i cant take it off. exercise is not an option. i have back problems and i have fibro and am always in pain.. and i get dizzy and light headed alot so exercise does not help me…

      am i complaining…. or trying to frighten you all out there… no… i just felt like telling my story.

      I know tens of people with graves who are feeling like i do….

      hope you all have a great mothers day to all the moms out there
      coco

    Viewing 1 post (of 1 total)
    • You must be logged in to reply to this topic.